Please use this identifier to cite or link to this item:
標題: Correlations in the diffusive maps with quenched disorder
作者: Tseng, H.C.
Chen, H.J.
關鍵字: intermittent chaotic systems
anomalous diffusion
期刊/報告no:: International Journal of Modern Physics B, Volume 14, Issue 6, Page(s) 643-653.
摘要: It aas shown by G. Radons(1) that, for a large class of one-dimensional maps, diffusion is suppressed by the presence of quenched disorder. Focusing on simple diffusive maps with discrete disorder, we investigate the behavior of the correlation functions chi(1)(tau; t) and chi(01)(tau; t), which arise naturally from the random walks induced by disorder of the system. Our numerical simulations show that both chi(1)(tau; t) and chi(01)(tau; t) decay with tau more slowly than the exponential decay, and both scale linearly with t; i.e. chi(1)(tau; t) = t phi(1)(tau) and chi(01)(tau; t) = t phi(01)(tau). Interestingly, we have also found that both Sigma(tau=1)(t-1) phi(1)(7) and Sigma(tau=1)(t-1) phi(01)(tau) are mainly independent of the disorder configurations of the system.
ISSN: 0217-9792
Appears in Collections:期刊論文



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.